Generic Optimality Conditions for Semialgebraic Convex Programs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematics of Operations Research Year : 2011

Generic Optimality Conditions for Semialgebraic Convex Programs

Abstract

We consider linear optimization over a nonempty convex semialgebraic feasible region F. Semidefinite programming is an example. If F is compact, then for almost every linear objective there is a unique optimal solution, lying on a unique "active" manifold, around which F is "partly smooth," and the second-order sufficient conditions hold. Perturbing the objective results in smooth variation of the optimal solution. The active manifold consists, locally, of these perturbed optimal solutions; it is independent of the representation of F and is eventually identified by a variety of iterative algorithms such as proximal and projected gradient schemes. These results extend to unbounded sets F.

Dates and versions

hal-00710666 , version 1 (21-06-2012)

Identifiers

Cite

Jérôme Bolte, Aris Daniilidis, Adrian Lewis. Generic Optimality Conditions for Semialgebraic Convex Programs. Mathematics of Operations Research, 2011, 36 (1), pp.55-70. ⟨10.1287/moor.1110.0481⟩. ⟨hal-00710666⟩
61 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More